RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Pages 669–675 (Mi mz299)  

This article is cited in 1 scientific paper (total in 1 paper)

The Integral Heisenberg Group as an Infinite Amalgam of Commutative Groups

R. S. Ismagilov

N. E. Bauman Moscow State Technical University

Abstract: The $2n$-dimensional integral lattice, $n > 1$, equipped with the standard skew-symmetric 2-form additive with respect to each of the variables is considered. The family of all isotropic sublattices is studied. It is proved that the amalgam of this family of groups is the integral Heisenberg group.

DOI: https://doi.org/10.4213/mzm299

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:5, 630–636

Bibliographic databases:

UDC: 512.54
Received: 03.03.2000
Revised: 27.05.2003

Citation: R. S. Ismagilov, “The Integral Heisenberg Group as an Infinite Amalgam of Commutative Groups”, Mat. Zametki, 74:5 (2003), 669–675; Math. Notes, 74:5 (2003), 630–636

Citation in format AMSBIB
\Bibitem{Ism03}
\by R.~S.~Ismagilov
\paper The Integral Heisenberg Group as an Infinite Amalgam of Commutative Groups
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 669--675
\mathnet{http://mi.mathnet.ru/mz299}
\crossref{https://doi.org/10.4213/mzm299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042104}
\zmath{https://zbmath.org/?q=an:1142.20305}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 630--636
\crossref{https://doi.org/10.1023/B:MATN.0000008995.64663.e3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900003}


Linking options:
  • http://mi.mathnet.ru/eng/mz299
  • https://doi.org/10.4213/mzm299
  • http://mi.mathnet.ru/eng/mz/v74/i5/p669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Neeb, KH, “On the classification of rational quantum tori and the structure of their automorphism groups”, Canadian Mathematical Bulletin-Bulletin Canadien de Mathematiques, 51:2 (2008), 261  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    Full text:124
    References:41
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020